Volume 14, Issue 1 (4-2019)                   IJMSI 2019, 14(1): 13-20 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Gupta S, Narang T. Best Coapproximation in Quotient Spaces. IJMSI. 2019; 14 (1) :13-20
URL: http://ijmsi.ir/article-1-652-en.html
As a counterpart to best approximation, a new kind of approximation, called best coapproximation was introduced in normed linear spaces by C. Franchetti and M. Furi. In this paper, we use this coapproximation to prove some results on the existence and uniqueness of best coapproximation in quotient spaces when the underlying spaces are metric linear spaces. We shall also see how coproximinality can be transmitted to and from quotient spaces.
Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2021 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb